In the last years much progress has been achieved in KAM theory concerning bifurcation of quasi-periodic solutions of Hamiltonian or reversible partial differential equations. We provide an overview of the state of the art in this field.

KAM Theory for Partial Differential Equations / Berti, Massimiliano. - In: ANALYSIS IN THEORY AND APPLICATIONS. - ISSN 1672-4070. - 35:3(2019), pp. 235-267. [10.4208/ata.OA-0013]

KAM Theory for Partial Differential Equations

Berti, Massimiliano
2019

Abstract

In the last years much progress has been achieved in KAM theory concerning bifurcation of quasi-periodic solutions of Hamiltonian or reversible partial differential equations. We provide an overview of the state of the art in this field.
35
3
235
267
http://www.global-sci.org/ata/
Berti, Massimiliano
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/20.500.11767/103576
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact